MathSciNet Relay Station
MathSciNet bibliographic data
MR2773252 34K18 (34K40 37G15 37G35)
Qu, Ying; Li, Michael Yi; Wei, Junjie Bifurcation analysis in a neutral differential equation. J. Math. Anal. Appl. 378 (2011), no. 2, 387–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement